| Model Number |
MAJ-1951 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device referenced in this report was not returned for evaluation, therefore the device evaluation could not be completed at this time.The investigation is ongoing, and follow-up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
In speaking with olympus technical assistance support (tac) via phone, the customer reported that the software-defined infrastructure (sdi) cable was broken.The customer wanted information on an 8-foot-long sdi cable.The customer did not know what the model number of the image processor or light source device was that was being used with the broken cable. the tac technician supplied the part number and pricing information.There were no reports of patient harm associated with this event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and correction to g2.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was not returned for evaluation.As a result, the final root cause of the damaged software-defined infrastructure (sdi) cable was unable to be identified.Olympus will continue to monitor field performance for this device.